# SDR QMLA2012030412025

- Difficulty date: March 4, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N911SM
- Make and model: Bolkms BK117B2
- Aircraft serial: 7253
- Aircraft time: 9,588 hours
- System (JASC): 3100 · Indicating/Recording System
- Part: Module
- Part number: E10702
- Condition: Malfunctioned
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT AND WHILE PASSING AIRPORT, THE NR 2 ENGINE EXPERIENCED SEVERAL CHIP LIGHTS WHICH WERE EXTINGUISHED WITH THE CHIP BURNER.  THEN A BRIEF ODOR OF OVERHEATED ELECTRICAL COMPONENTS OCCURRED. PILOT ELECTED TO LAND.   MECHANIC  AFFECTED REPAIRS.
